MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number PXYAT3
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that, following advancement of the plunger, the trailing haptic became stuck with patient contact.The originally scheduled procedure was completed on the same day.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50885992
Report Number9612169-2026-02174
Device Sequence Number13447929
Product Code MJP
UDI-Device Identifier00380658494131
UDI-Public(01)00380658494131(17)310405(11)260407(10)26237935
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT3
Device Catalogue NumberPXYAT3.135
Device Lot Number26237935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown Viscoelastic.
Patient SexUnknown